Nonoccurrence of the Lavrentiev phenomenon for nonconvex variational problems
Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 5, pp. 579-596.
@article{AIHPC_2005__22_5_579_0,
     author = {Zaslavski, Alexander J.},
     title = {Nonoccurrence of the {Lavrentiev} phenomenon for nonconvex variational problems},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {579--596},
     publisher = {Elsevier},
     volume = {22},
     number = {5},
     year = {2005},
     doi = {10.1016/j.anihpc.2004.10.004},
     mrnumber = {2171992},
     zbl = {1098.49008},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/j.anihpc.2004.10.004/}
}
TY  - JOUR
AU  - Zaslavski, Alexander J.
TI  - Nonoccurrence of the Lavrentiev phenomenon for nonconvex variational problems
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2005
SP  - 579
EP  - 596
VL  - 22
IS  - 5
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/j.anihpc.2004.10.004/
DO  - 10.1016/j.anihpc.2004.10.004
LA  - en
ID  - AIHPC_2005__22_5_579_0
ER  - 
%0 Journal Article
%A Zaslavski, Alexander J.
%T Nonoccurrence of the Lavrentiev phenomenon for nonconvex variational problems
%J Annales de l'I.H.P. Analyse non linéaire
%D 2005
%P 579-596
%V 22
%N 5
%I Elsevier
%U http://archive.numdam.org/articles/10.1016/j.anihpc.2004.10.004/
%R 10.1016/j.anihpc.2004.10.004
%G en
%F AIHPC_2005__22_5_579_0
Zaslavski, Alexander J. Nonoccurrence of the Lavrentiev phenomenon for nonconvex variational problems. Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 5, pp. 579-596. doi : 10.1016/j.anihpc.2004.10.004. http://archive.numdam.org/articles/10.1016/j.anihpc.2004.10.004/

[1] Alberti G., Serra Cassano F., Non-occurrence of gap for one-dimensional autonomous functionals, in: Calculus of Variations, Homogenization and Continuum Mechanics (Marseille, 1993), Ser. Adv. Math. Appl. Sci., vol. 18, World Sci., River Edge, NJ, 1994, pp. 1-17. | MR | Zbl

[2] Angell T.S., A note on the approximation of optimal solutions of the calculus of variations, Rend. Circ. Mat. Palermo 2 (1979) 258-272. | MR | Zbl

[3] Ball J.M., Mizel V.J., Singular minimizers for regular one-dimensional problems in the calculus of variations, Bull. Amer. Math. Soc. 11 (1984) 143-146. | MR | Zbl

[4] Ball J.M., Mizel V.J., One-dimensional variational problems whose minimizers do not satisfy the Euler-Lagrange equation, Arch. Rational Mech. Anal. 90 (1985) 325-388. | MR | Zbl

[5] Brezis H., Opérateurs Maximaux Monotones et Semi-Groupes de Contractions dans les Espaces de Hilbert, North-Holland, Amsterdam, 1973. | MR | Zbl

[6] Cesari L., Optimization - Theory and Applications, Springer-Verlag, Berlin, 1983. | MR | Zbl

[7] Clarke F.H., Vinter R.B., Regularity properties of solutions to the basic problem in the calculus of variations, Trans. Amer. Math. Soc. 289 (1985) 73-98. | MR | Zbl

[8] Clarke F.H., Vinter R.B., Regularity of solutions to variational problems with polynomial Lagrangians, Bull. Polish Acad. Sci. 34 (1986) 73-81. | MR | Zbl

[9] Lavrentiev M., Sur quelques problemes du calcul des variations, Ann. Math. Pura Appl. 4 (1926) 107-124. | JFM | MR

[10] Loewen P.D., On the Lavrentiev phenomenon, Canad. Math. Bull. 30 (1987) 102-108. | MR | Zbl

[11] Mania B., Sopra un esempio di Lavrentieff, Boll. Un. Mat. Ital. 13 (1934) 146-153. | Zbl

[12] Sychev M.A., Mizel V.J., A condition on the value function both necessary and sufficient for full regularity of minimizers of one-dimensional variational problems, Trans. Amer. Math. Soc. 350 (1998) 119-133. | MR | Zbl

Cited by Sources: